RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 12  


Spline approximation and optimal recovery of operators
A. A. Zhensykbaev
3
On the dimension of the solution space of elliptic systems in unbounded domains
A. A. Kon'kov
23
Finite $p$-groups admitting $p$-automorphisms with few fixed points
E. I. Khukhro
53
Zeros of holomorphic functions, and integral operators for observing dynamical systems
Yu. V. Zaika
65
Asymptotic behavior of the $s$-step method of steepest descent for eigenvalue problems in Hilbert space
P. P. Zhuk
87
On strongly regular extensions of generalized quadrangles
A. A. Makhnev
123
On a method of studying certain problems in perturbation theory
Yu. A. Konyaev
133
Invariant lattices in the Steinberg module and their isometry groups
V. P. Burichenko
145
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019